Approximation by Interpolating Blaschke Products.
Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 255-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1996__79_2_167406,
author = {Knut Oyma},
title = {Approximation by {Interpolating} {Blaschke} {Products.}},
journal = {Mathematica Scandinavica},
pages = {255--262},
year = {1996},
volume = {79},
number = {2},
zbl = {0881.30031},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167406/}
}
Knut Oyma. Approximation by Interpolating Blaschke Products.. Mathematica Scandinavica, Tome 79 (1996) no. 2, pp. 255-262. http://geodesic.mathdoc.fr/item/MS2_1996__79_2_167406/